# SDR SCNA20121109059

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE STA 500I SIDE WALL SUPPORT ANGLE AT AFT BULKHEAD IS CORRODED BETWEEN STR 23L TO 25L.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.
